# SDR AWXA200700024

- Difficulty date: December 22, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53230514200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON FORWARD CARGO COMPARTMENT CLEAT, FS 33, S42R - S41R.  REPLACED FORWARD CARGO COMPARTMENT CLEAT, FS 33, S42R - S41R IAW A320 SRM 51-72-11.
